Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have high blood pressure, taken Cozar, Aspirin and Concor. Taking Olmitech now

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
DEAR DOCTOR,
IAM SUROJIT XXXXXXX XXXXXXX ,LIVING IN DUBAI.IAM A BUSINESSMAN..
LAST TWO TO THREE YEARS IAM GOING THROUGH HIGH BLOOD PRESURE.ON THOSE DAYS I USE TO TAKE COZAR,ASPRIN,CONCOR. THEN I HAD DISCONTENUED TAKING MEDECINES FOR MORE THAN ONE YEAR.AT PRESENT IAM TAKING OLMITECH 40 ONLY.
PRESENTLY MY AVERAGE READING REGULAR IS :
SYSTOLIC- 130 TO 140
DIASTOLIC- 110
Posted Wed, 12 Sep 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Anil Grover 1 hour later
Dear Mr XXXXXXX
Thanks for writing in.
I am a qualified and certified cardiologist. I read your mail with diligence.
Your diastolic blood pressure is 110 which is moderately high. I do not think your medicine is adequate. I will suggest that you see your doctor at the earliest. Your doctor after thorough examination will look for target organ damage which might have occurred because of your stopping medicines (like kidney, heart or brain involvement) and give you suitable medicine. You need to be monitored so as to avoid a more than temporary damage. I am surprised at your indiscretion for blood pressure is called silent killer. If you have any question, I will be happy to answer.
With best wishes.
Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor